Table of Contents Author Guidelines Submit a Manuscript
Tuberculosis Research and Treatment
Volume 2014 (2014), Article ID 412893, 6 pages
http://dx.doi.org/10.1155/2014/412893
Clinical Study

Adverse Reactions to Antituberculosis Drugs in Iranian Tuberculosis Patients

1Department of Infectious Diseases and Tuberculosis and Pediatrics Infectious Diseases Research Center, School of Medicine, Arak University of Medical Sciences, Arak 3815934798, Iran
2Department of Infectious Diseases, Valiasr Hospital, Arak University of Medical Sciences, Arak 3815934798, Iran
3Department of Disease Control and Prevention, Health Center of Markazi Province, Arak University of Medical Sciences, Arak 3815934798, Iran
4School of Medicine, Arak University of Medical Sciences, Arak 3815934798, Iran

Received 15 August 2014; Revised 4 November 2014; Accepted 11 November 2014; Published 24 November 2014

Academic Editor: David C. Perlman

Copyright © 2014 Aliasghar Farazi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aliasghar Farazi, Masoomeh Sofian, Mansoureh Jabbariasl, and Sara Keshavarz, “Adverse Reactions to Antituberculosis Drugs in Iranian Tuberculosis Patients,” Tuberculosis Research and Treatment, vol. 2014, Article ID 412893, 6 pages, 2014. doi:10.1155/2014/412893